Erosive nappy erythema following sunitinib intake
Saoussane Kharmoum, Hassan Errihani
The Pan African Medical Journal. 2013;14:46. doi:10.11604/pamj.2013.14.46.2235

Create an account  |  Sign in
EPI Helina 2017
"Better health through knowledge sharing and information dissemination "

Images in medicine

Erosive nappy erythema following sunitinib intake

Cite this: The Pan African Medical Journal. 2013;14:46. doi:10.11604/pamj.2013.14.46.2235

Received: 26/11/2012 - Accepted: 29/11/2012 - Published: 01/02/2013

Key words: Erosive, erythema, sunitinib, antiangiogenic drug

© Saoussane Kharmoum et al. The Pan African Medical Journal - ISSN 1937-8688. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Available online at: http://www.panafrican-med-journal.com/content/article/14/46/full

Corresponding author: Saoussane Kharmoum MD, Department of medical oncology, National institute of oncology, Rabat Morocco (saoussane.oncomed@gmail.com)


Erosive nappy erythema following sunitinib intake

 

Saoussane Kharmoum1,&, Hassan Errihani1

 

1Department of medical oncology, National institute of oncology, Rabat Morocco

 

 

&Corresponding author
Saoussane Kharmoum MD, Department of medical oncology, National institute of oncology, Rabat Morocco

 

 

Image in medicine

We report on the case of a 54 years old man treating for a metastatic renal carcinoma who had experienced a dermatological toxicity referring to sunitinb intake. The antiangiogenic drug was delivered at a daily dose of 50mg for 4 weeks followed by two weeks of rest. By the second week of treatment the patient presented a nappy erythema evolving towards erosive lesions bleeding at mild friction and extending to the perianal and scrotal area, the process fulfilled the maximal intensity at 4 weeks and improved after the discontinuation of sunitinib. The patient refused the reintroduction of the drug. No skin biopsy was developed seeing that the lesions disappeared 4 weeks later.

Figure 1: Erosive nappy erythema (A) and scrotal erythema (B)

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 


The Pan African Medical Journal articles are archived on Pubmed Central. Access PAMJ archives on PMC here

Volume 27 (May - August 2017)

Article tools

This article authors

On Pubmed
On Google Scholar

Navigate this article

Rate this article

Altmetric

PAMJ is a member of the Committee on Publication Ethics

PAMJ is published in collaboration with the African Field Epidemiology Network (AFENET)
Currently tracked by: DOAJ, AIM, Google Scholar, AJOL, EBSCO, Scopus, Embase, IC, HINARI, Global Health, PubMed Central, PubMed/Medline, Ulrichsweb, More to come . Member of COPE.

ISSN: 1937-8688. © 2017 - Pan African Medical Journal. All rights reserved